Evidence map›Paper›PMID 40655056›Full record

ArticleJNMA; journal of the Nepal Medical Association2024

Nimesulide-induced Erythema Multiforme Major: A Case Report.

Agnimshwor Dahal, Prakash Dhungel, Astha Thapa, Jeevan Gyawali, Amin Shah, Pujan Khadgi, Bhim Chauhan, Prashanna Dip Karki, Nistha Shahi

Abstract readCase Reports
In one paragraph

Article in JNMA; journal of the Nepal Medical Association, 2024. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

9 authors.

Agnimshwor DahalNepal Intensive Care Research Foundation, Kathmandu, Nepal.
Prakash DhungelPatan Academy of Health Sciences - School of Medicine (PAHS-SOM), Lalitpur, Nepal.
Astha ThapaShahid Dharmabhakta Transplant Center, Bhaktpur, Nepal.
Jeevan GyawaliPatan Academy of Health Sciences - School of Medicine (PAHS-SOM), Lalitpur, Nepal.
Amin ShahPatan Academy of Health Sciences - School of Medicine (PAHS-SOM), Lalitpur, Nepal.
Pujan KhadgiNepal Medical College, Kathmandu, 44600, Nepal.
Bhim ChauhanPatan Academy of Health Sciences - School of Medicine (PAHS-SOM), Lalitpur, Nepal.
Prashanna Dip KarkiNational Trauma Center, Kathmandu, Nepal.
Nistha ShahiKarnali Province Hospital, Surkhet, Nepal.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Erythema Multiforme Major (EMM) is a rare hypersensitivity reaction that primarily affects the skin and mucosa, typically self-limiting. This case discusses a patient who developed severe EMM lesions after consuming nimesulide, a non-steroidal anti-inflammatory drug (NSAID), for abdominal discomfort. Patient was admitted to the hospital, the drug was discontinued, and supportive measures such as pain management and fluid replacement were initiated. This case, being the first to identify nimesulide as a possible trigger for EMM, aims to contribute to the growing body of knowledge on this topic. It emphasizes the need for vigilance and swift intervention for unusual drug reactions.

Indexed as

Anti-Inflammatory Agents, Non-SteroidalErythema MultiformeSulfonamidesHumansAnti-Inflammatory Agents, Non-SteroidalnimesulideSulfonamidesdrug reactionerythema multiformehypersensitivityknowledgenimesulide

Identifiers

PMID40655056
PMCPMC11665759

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.